MathSciNet Relay Station
MathSciNet bibliographic data
MR686332 52A25 (55M20)
Bárány, I.; Lovász, L. Borsuk's theorem and the number of facets of centrally symmetric polytopes. Acta Math. Acad. Sci. Hungar. 40 (1982), no. 3-4, 323–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement